# SDR ASAA0842679

- Difficulty date: January 30, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601389
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT T/E WEDGE AREA OF DELAMINATION ON O/B UPPER SUFACE.  REMOVED DAMAGED AREA OF DELAMINATION, FABRICATED CORE AND REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 PGS 201 PAR 9G 217 218 PAR 8 214 PAR 15 20 PGS 241 242 254 257.
